# SDR IPXA2021100674647

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,159 hours, 7,918 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** DURING CLIMB OUT EICAS MESSAGE "WAI VALVE RIGHT" COMPLETED QRH. RIGHT WING ANTI-ICE VALVE WOULD NOT CLOSE. AIR TURN BACK. FUEL JETTISON.CMC SHOWS WAI VALVE RIGHT AT FAULT. R/R RH WING ANTI-ICE VALVE IAW AMM 30-11-03-404-008 REV 102.00. LEAK CHECKED SATIS. OPS TEST C/O SEVERAL TIMES. FOUND SATIS. P/N OFF-ON: 67-2985-003, S/N OFF: 487, S/N ON: 524. EFF REF IPC: 30-11-03-02 ITEM 085L REV 47.01.
